# SDR UALA2012051102736

- Difficulty date: May 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 60,339 hours, 22,613 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED BETWEEN FR 68 - 69 AT STRINGER 29L.  SKIN REPAIRED IAW SRM.
